# SDR CHQA200900118

- Difficulty date: April 29, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N264SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145221
- Aircraft time: 23,230 hours, 18,507 cycles
- Engine: Allsn AE3007A
- Engine time: 16,842 hours, 16,844 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5844, CLE TO PVD - DURING CLIMB WHEN THE CREW CHECKED PRESSURIZATION, THE CPAM INDICATED ALL ZEROS.  THERE WAS NO EICAS MESSAGE PRESENT.  THE CREW LEVELED OFF, AND DECIDED TO RETURN TO FIELD.  THE AUTOMATIC PRESSURIZATION SYSTEM WAS DEFERRED SINCE THE MANUAL MODE OPERATED NORMALLY.  THE DEFERRAL WAS CLEARED ON 4/30/2009 IN STL WHEN A FUNCTION TEST OF THE PRESSURIZATION SYSTEM WAS PERFORMED IAW AMM 21-31-00.  OPERATIONAL TEST GOOD, AND WERE UNABLE TO DUPLICATE DISCREPANCY.
